Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 276080, 26 pages
http://dx.doi.org/10.1155/2012/276080
Research Article

A Note on the Inverse Problem for a Fractional Parabolic Equation

Department of Mathematics, Fatih University, 34500 Buyukcekmece, Istanbul, Turkey

Received 15 May 2012; Accepted 8 July 2012

Academic Editor: Ravshan Ashurov

Copyright © 2012 Abdullah Said Erdogan and Hulya Uygun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

For a fractional inverse problem with an unknown time-dependent source term, stability estimates are obtained by using operator theory approach. For the approximate solutions of the problem, the stable difference schemes which have first and second orders of accuracy are presented. The algorithm is tested in a one-dimensional fractional inverse problem.